MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 65SN030
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that no anomaly was observed at the pre-use check of a smiths medical bivona tube neo/ped aire-cuf tracheostomy tube, however, during the its use, the customer noticed air pressure of the cuff was lowered sooner than usual.The user suspected that the cuff was damaged and they stopped using the product.There was no patient injury.
 
Additional Manufacturer Narrative
One tracheostomy tube was returned for evaluation.Visual inspection found it to be in good physical condition.Device underwent functional testing; unable to confirm the reported customer complaint.Unit was inflated and visually inspected for 10 seconds.No leakage was observed.B1, h1: corrected data; incident does not meet the definition of a serious injury, as device did not require medical or surgical intervention to preclude serious impairment of a body structure or function.This incident is a malfunction reportable incident.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10421262
Report Number3012307300-2020-08275
Device Sequence Number16891939
Product Code JOH
UDI-Device Identifier15021312000030
UDI-Public15021312000030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/21/2023
Device Model Number65SN030
Device Catalogue Number65SN030
Device Lot Number3659594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1